# SDR 98ZZZX811

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N416ES
- Make and model: Cessna 182S
- Aircraft serial: 18280078
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Binding
- Location: Cabin
- Part time: 15 hours
- Component: Pacificscien
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR LAP BELTS ARE RESTRAINED FROM RETRACTING AS REQUIRED TO UNLOCK THE REEL AND ALLOW FULL EXTENSION FOR USE DUE TO FRICTION CAUSED BY ROUTING BETWEEN THE TIGHT FITTING SEAT BOTTOM AND SEAT BACK.  SUGGEST INSTALLING A FLAT PLASTIC 'TUNNEL' AROUND THE BELT TO ELIMINATE INTERFERENCE AND A LITTLE ENGINEERING REVIEW OF COMPONENT COMPATABILITY AFTER INSTALLATION IN THE AIRCRAFT.
